# SDR FMAA2020012900000

- Difficulty date: May 22, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N87TS
- Make and model: Piper PA-31-310
- Aircraft serial: 317300969
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 42042000
- Condition: Cracked
- Location: Lt Mlg Retract
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HE WAS NOT GETTING A DOWN AND LOCK INDICATION ON LEFT MAIN.  AFTER HE WAS ON GROUND, INSPECTION REVEALED THAT THE LEFT RETRACT ARM PN 42042-000 WAS CRACKED AND SEPARATED SUFFICIENTLY ENOUGH TO PREVENT THE DOWN LOCK SWITCH FROM CLOSING.  REPLACED RETRACT ARMS ON BOTH SIDES OF ACFT, AFTER LEARNING OF PIPER SL 1092C.
